Translator Disclaimer
2016 A Lie Algebraic and Numerical Investigation of the Black-Scholes Equation with Heston Volatility Model
J Merger, A Borzi
J. Gen. Lie Theory Appl. 10(S2): 1-7 (2016). DOI: 10.4172/1736-4337.1000S2-006

Abstract

This work deals with an extension of the Black-Scholes model for rating options with the Heston volatility model. A Lie-algebraic analysis of this equation is applied to reduce its order and compute some of its solutions. As a result of this method, a five-parameter family of solutions is obtained. Though, these solutions do not match the terminal and boundary conditions, they can be used for the validation of numerical schemes.

Citation

Download Citation

J Merger. A Borzi. "A Lie Algebraic and Numerical Investigation of the Black-Scholes Equation with Heston Volatility Model." J. Gen. Lie Theory Appl. 10 (S2) 1 - 7, 2016. https://doi.org/10.4172/1736-4337.1000S2-006

Information

Published: 2016
First available in Project Euclid: 16 November 2016

zbMATH: 1371.91180
MathSciNet: MR3663975
Digital Object Identifier: 10.4172/1736-4337.1000S2-006

Rights: Copyright © 2016 Ashdin Publishing (2009-2013) / OMICS International (2014-2016)

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.10 • No. S2 • 2016
Back to Top